Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: https://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 2, Issue 2

Open AccessArticle
On Noncentral Bell Numbers and Their Hankel Transforms
Turkish Journal of Analysis and Number Theory. 2014, 2(2), 29-36. DOI: 10.12691/tjant-2-2-1
Pub. Date: March 26, 2014Views: 15556Downloads: 10649Citations: 2
Open AccessArticle
Fixed Point Theorems for Occasionally Weakly Compatible Mappings in Dislocated-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2014, 2(2), 37-41. DOI: 10.12691/tjant-2-2-2
Pub. Date: April 10, 2014Views: 14836Downloads: 9825
Open AccessArticle
Hermite-Hadamard and Simpson Type Inequalities for Differentiable Quasi-Geometrically Convex Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(2), 42-46. DOI: 10.12691/tjant-2-2-3
Pub. Date: April 13, 2014Views: 14501Downloads: 9668Citations: 9
Open AccessArticle
Modified SSOR Modelling for Linear Complementarity Problems
Turkish Journal of Analysis and Number Theory. 2014, 2(2), 47-52. DOI: 10.12691/tjant-2-2-4
Pub. Date: April 17, 2014Views: 17335Downloads: 12682
Figure of 1
Open AccessArticle
Some Results on Hermite-Hadamard Type Inequality through Convexity
Turkish Journal of Analysis and Number Theory. 2014, 2(2), 53-59. DOI: 10.12691/tjant-2-2-5
Pub. Date: April 21, 2014Views: 14729Downloads: 9891Citations: 3